MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Unspecified Infection (1930); Dizziness (2194); Polydipsia (2604)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Husband is calling on behalf of the customer.The customer is concerned with test results from results obtained of hi.Husband stated that customer had been dizzy and thirsty on 11/15/2023.Husband stated that later after dinner the customer had felt better.Husband stated customer did not perform another blood test prior to going to bed.The customer¿s expected blood glucose test result range was not disclosed.At the time of the call, the customer felt well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 09/28/2024; product storage and open vial date were not disclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-018: user has high glucose value.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18300242
Report Number1000113657-2023-00599
Device Sequence Number3201640
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2024
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5193S
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/16/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown